Pill trouble!!

Hi there I'm sorry for repeating myself!! But Im havin trouble with the pill at the minute I'm on the third one this year to help with my symptoms of nausea, fatigue, spots and pelvic pain but not havin much luck!! Has anyone got any advice as I'm fed up of the spots and nausea and I'm sure gp has had enough of seeing me lol any help is appreciated!!

2 Replies

oldestnewest
  • Did you have these symptoms before the pill ? Have they tried you on different brands? I took Microgynon for 15 years no bother, they switched me to Rigevidon and I suffered terrible headaches, went back to Microgynon and the headaches have gone. The two have exactly the same active ingredient but one just didn't agree with me x

  • It's worth considering trying other forms of contraception, such as the implant, depo provera or the mirena coil. They're all hormonal methods and it's best to do some reading before choosing them but they are worth considering. As Adele-84 said, different things work differently for different people, even if the basic 'gist' behind them is the same! I've tried 7 different pills, the implant, the injection and the mirena coil; my reaction to the synthetic hormones in my system just gets worse every time I try something new so now I've given up but it sounds like they are still lots of different options available to you :) Talk to your GP. They won't be getting bored of you, it's they're job to assist you and they may have some different ideas for how to proceed. Hope you're feeling better soon x

You may also like...